Comfort Camping Aufenfeld
  • Deutsch
  • English
  • Dutch
Activity Programme
A hearty welcome at the Camping Aufenfeld!

Activity program 2016

Free for our Aufenfeld guests!!!

The "Aktivzentrum Zillertal" created a great sport and activity program especially for our guests from may to the beginning of october 2016.

Experience an unforgettable hike in the mountains, learn about the healing power of nature on the fascinating herbal trail, or just enjoy an exciting compass tour! For free means without the tickets for the cable cars.

Please notice, that you have to bring and show your guest card for every activity. Registration possible till 6 p.m. one day before at the boots camp (at the entrance from the campsite).

The highly qualified team of guides are already looking forward to meet you!

 

Viedo über die 1. Grasski- und Mountainboard-Schule im Zillertal  Canyoning und Action im Zillertal  Rafting und Action im Zillertal  Tandemflüge im Zillertal   Familien Boots-Tour am Ziller

 
More informations you can find here: Aktivzentrum Zillertal

>>> Program 2016 Part 1 (only in german) <<<


>>> Program 2016 Part 2 (only in german) <<<

 


Monday:

09:00 - Compass Navigation
Meeting point: Boots Camp at Camping Aufenfeld in Aschau
Go for a treasure hunt with a compass. A very exciting tour and a lot of fun. At the end you will find a little suprise. Duration: ca. 1 hour

09:45 – Alpine walk around the Zillertal High Road
Meeting point: Boots Camp at Camping Aufenfeld in Aschau
The Zillertal High Road is one of the most beautiful alpine roads in Austria! Our guide will join you on an unforgettable mountain walk and bring you a little closer to the mountains of the Ziller Valley. Duration: ca. 4-6 hours

14:00 - Meteorology / Learn how to read the clouds
Meeting point: Leisure park in Zell am Ziller, paraglide landing place

At all sport activities it is necessary to know the weather better than anybody else. So this information workshop is interesting for everybody, who loves to be outside. Duration: ca. 1 hour


Tuesday:

10:00 – Hike Spieljoch-Hochfügen
Meeting point: Valley station Spieljochbahn in Fügen
Beautiful, not too challenging, guided walk to the Spieljochkreuz with stunning views of the mountains of Zillertal and the Karwendel Mountains. Duration: ca. 4-6 hours

15:00 – Slackline-Workshop
Meeting point: Leisure park in Zell am Ziller, paraglide landing place

Slacklining is THE new trend sport from the USA, whereby you balance on tubular tape attached between two trees. You will need good balance, skill and co-ordination – Warning: Addictive ;-) Duration: ca. 1 hour

16:00 - Culture experience "Heimatmuseum Fügen"
Meeting point: Heimatmuseum Fügen

Here you will learn interesting things about old trade, wood work, peasant live and much more. Duration: ca. 1 hour
 
17:00 – Hunt Arch-Workshop
Meeting point: New hiking rope route in Zell am Ziller/Laimach
An interesting workshop about the arch hunting sport. Duration: ca. 1 hour 


Wednesday:

10:00 - Visit of the "Hochzeller Käsealm" incl. small cheese tasting
Meeting point: parking lot "Käsealm" in Hainzenberg

You can imagine a cheese factory from now and then. A small taste of a few kind of sorts will complete this interesting tour. Of course you can also buy all sorts of cheese. Duration: ca. 1 hour (guidance and tasting)

10:00 - Rosenalm Top-Walk
Meeting point: Valley station Zillertal Arena in Zell am Ziller (Aktivzentrum office)
This beautiful tour takes us to the Rosenalm (1.800 m), and then along the Panorama Trail to Kreuzwiesenalm. Duration: ca. 4-6 hours

17:00 - Bag Jump - Do you dare?
Meeting point: Valley station Zillertal Arena in Zell am Ziller (Aktivzentrum office)
Did you ever jump into a 10 m high air bag? Just try it - real fun! Only in July and August 2015.


 

Thursday:

10:00 – Special Mountain Herb Walk
Meeting point: Valley station Spieljochbahn in Fügen
This mountain herb walk isn’t at all exhausting. We will take the lifts to the high alpine pastures and look together for special mountain herbs. Learn interesting facts about nature and its healing power! Duration: ca. 4-6 hours

17:00 – Hunt Arch-Workshop
Meeting point: New hiking rope route in Zell am Ziller/Laimach
An interesting workshop about the arch hunting sport. Duration: ca. 1 hour


Friday:

09:30 - Gerlosstein Topmountain Tour
Meeting point: Valley station Gerlossteinbahn in Hainzenberg
There you can find a sensational viewpoint at the top of the mountain "Gerlosstein". A gorgeous and family friendly hiking trail. Duration: ca. 4-5 hours / min. 5 persons

13:00 - Produce your own herbage salt
Meeting point: Leisure park in Zell am Ziller, paraglide landing place
Herbage salt is one of the most famous mixed herbs. Of course you can take your own mixture with you. A very nice experience around a nature product. Duration: ca. 1-2 hours

15:00 - Visit of the native museum in Zell am Ziller
Meeting point: Native museum (Heimatmuseum) in Zell am Ziller 

"History very close" at this museum - at all weather conditions. Duration: ca 1 1/2 hours

17:00 - Photo Workshop
Meeting point: Leisure park in Zell am Ziller, paraglide landing place
This is a workshop for all amateur photographers, which want to learn how to use their camera more effective and make better pictures (snapshots, landscapes, objects,...). Please bring your own camera. Duration: ca. 1 hour


Additional Offers:

Our special activities (special price for members)

Tuesday and Thursday 16:00 – 18:00
Climbing trial lesson
Meeting point: climbing hall Zillertal in Aschau (Camping Aufenfeld)
Climbing is fun and supports good health. The technical know how is even so important than to learn trusting your climbing partner. In this course our friendly teacher will explain you the basics and help you to do the first steps.

Duration: ca. 2 hours / Price: € 20,00 p. person

Wednesday 9:30 – 12:00
Grasski and Mountainboarding – Test day
Meeting point: Klammlhof "Schnitzelstation" in Haslach
Skiing in summer? Why not. Just try it. In this area (next to Klammlhof) you can try the grasski and mountainboarding equipment. You use the same lift like the Austrian national team in grasskiing.

Price: € 15,00 p. person / only in July and August

Wednesday 18:00
Indian Horseriding
Meeting point: Fügen, Konrad-Egger-Weg, 6264 Fügenberg

A horse riding teacher will show you how to ride a horse in an indian style. A very interesting and informative workshop.

Duration: ca. 1 hour / Price: € 8,00 p. person 

Thursday 9:30
Lama – family tour
Meeting point: Boot camp at Camping Aufenfeld in Aschau
The exceptionally Lama Tour enjoys a great popularity. During this walk with the leashed Lamas you get much information of the grower. Originally the Lamas come from South America but they feel very well here in alpine region.

Duration: ca. 2,5 hours / Price: € 15,00 p. person

 

Pure Action!

Our activity program – you certainly won’t be bored! Ranging from Nordic walking, lama trekking, rafting, canyoning and tandem flights to meditation. Experience another side of the Zillertal Valley – it’s all going on here!

Just register with David at the Boot Camp or at the reception.

A great holiday experience – at Camping Aufenfeld!

But see for yourself...